Bridgeland Stability conditions on threefolds II: An application to Fujita's conjecture

Arend Bayer, Aaron Bertram, Emanuele Macri, Yukinobu Toda

Research output: Contribution to journalArticlepeer-review

Abstract

We apply a conjectured inequality on third chern classes of stable two-term complexes on threefolds to Fujita's conjecture. More precisely, the inequality is shown to imply a Reider-type theorem in dimension three which in turn implies that K_X + 6L is very ample when L is ample, and that 5L is very ample when K_X is trivial.
Original languageEnglish
Pages (from-to)693-710
Number of pages17
JournalJournal of Algebraic Geometry
Volume23
Early online date28 Jan 2014
DOIs
Publication statusPublished - 31 Oct 2014

Keywords

  • Bogomolov-Gieseker inequality
  • Bridgeland stability conditions
  • Derived category
  • adjoint line bundles
  • Fujita conjecture

Fingerprint

Dive into the research topics of 'Bridgeland Stability conditions on threefolds II: An application to Fujita's conjecture'. Together they form a unique fingerprint.

Cite this